# SDR USAA2009043091048

- Difficulty date: March 12, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C15746131
- Part serial: 0184H
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - DELAMINATION ON LEFT ELEVATOR LEADING EDGE UPPER SKIN AT ELEV STA 24.90.  REPAIRED LEFT ELEVATOR LEADING EDGE UPPER SKIN AT ELEV STA 24.90.  REPAIRED IAW US AIRWAYS EA 132372.
